# SDR CA000824009

- Difficulty date: July 30, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 15,043 hours
- Engine: Pwa PT6T3
- System (JASC): 6210 · Main Rotor Blades
- Part: Main Rotor
- Part number: 212015501115
- Condition: Cracked
- Location: Trailing Edge
- Part time: 1,812 hours
- Component: Main Rotor Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE WASHING THE M/R BLADES THE WASHER ON THE UNDERSIDE OF M/R BLADE A-1567 THAT THE SOAP BUBBLED AS PUSHED UP ON THE BLADE.  FURTHER INVESTIGATION FOUND A CRACK RUNNING CHORDWISE FROM THE AFT EDGE OF THE SPAR TO ABOUT 4 INCHES FORWARD OF THE TRAILING EDGE, 68 INCHES FROM THE TIP OF BLADE.  SUBMITTER STATED THIS CRACK SEEMED TO HAVE ORIGINATED FROM A PREVIOUS REPAIR.
